|Re hip pain question
Jun 10, 2001
Dr Dezube thank you for your kind response to me.I had an X-ray of my hip and it was normal,what could be causing such pain.My Oncologist said to get my MD to set up an orthopedic consult.I'm worried because the pain is so bad that last night i took oxycotin 20mgs and I haven't needed that for a long time.I'm just so frustrated,scared and just want to be well.I'm sick of been in such terrible pain ,why is all this happening to me at once.AIDS, lymphoma, now my hip.Thank you.
Response from Dr. Dezube
I think seeing an orthopedist is a GREAT idea. It sounds like you may need further testing. The orthopedist should be able to determine if further scans (bone scan/MRI/CT) are necessary or alternatively if the problem is not in your hips, but somewhere else (like in the nerves). If the pain is so persistant, this should lead to an answer.Sometimes the chemotherapy/steroids given in the course of lymphoma can lead to hip pain by causing a condition called avascular necrosis. Your orthopedist will presumably check for this. Hang in there; sometimes it takes a bit to get to that answer. Good luck.
Are "Mono" and HIV related?
Malignant skin cancer; is this AIDS?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.